# SDR 2011FA0000074

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: General aviation
- Aircraft: N221QS
- Make and model: Amd FALCON2000
- Aircraft serial: 54
- Engine: Pwc PW308C
- System (JASC): 2530 · Buffet/Galleys
- Part: Power Supply
- Part number: 400138101
- Part serial: 06031161
- Condition: Shorted
- Location: Microwave Oven
- Part time: 52 hours
- Component: Microwave Oven
- Component part number: 400133804L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A SMELLED SMOKE AND SAW SMOKE COMING FROM BEHIND THE MICROWAVE OVEN.  ON FEB. 4, 2011, THE ARTICLE IN QUESTION WAS RECEIVED AT REPAIR STATION.  INVESTIGATION FOUND THAT A WIRE INSIDE THE METAL POWER SUPPLY BOX HAD CHAFED ON AN ADJACENT COMPONENT.  THE METAL POWER SUPPLY BOX IS CONTAINED INSIDE THE METAL MICROWAVE ENCLOSURE.  PREVENTIVE ACTION IS TO SECURE ALL THE WIRING WITHIN THE MICROWAVE TO PREVENT CHAFING.
